Alert archive / Kansas / Flash Flood Warnings in 2014

Flash Flood Warning 1, NWS Topeka, KS

April 2, 2014Anderson County, Kansas

NWS Topeka, KS issued this flash flood warning at Apr 2, 2014, 10:50 PM CDT for Anderson County, Kansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2014, 10:50 PM CDT (03:50 UTC)
Expired
Apr 3, 2014, 2:45 AM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

County Anderson County, KS

The radar

The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:50 PM CDTFLASH FLOODLone Elm, KSREPORTS OF SEVERAL ROADS WITH FLOWING WATER OVER THEM FROM 6OO ROAD SOUTH TO THE COUNTY LINE.
Apr 3, 1:45 AM CDTFLASH FLOOD7 W Colony, KSKDOT IS CLOSING HIGHWAY 58 WEST OF COLONY DUE TO RISING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
428 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WGUS53 KTOP 030350
FFWTOP
KSC003-030745-
/O.NEW.KTOP.FF.W.0001.140403T0350Z-140403T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1050 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 245 AM CDT

* AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS HAVE ALREADY PRODUCED BETWEEN 2 AND 4 INCHES OF      
  RAINFALL THIS EVENING. ANOTHER STORM WITH TORRENTIAL RAINFALL IS   
  LIKELY TO MOVE OVER THESE SAME AREAS LEADING TO FLASH FLOODING. 

* LOCATIONS IMPACTED INCLUDE...
  COLONY...
  KINCAID...
  LONE ELM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

&&

LAT...LON 3825 9507 3803 9508 3804 9552 3807 9551
      3837 9506 3826 9506

$$
3 follow-up statements
482 
WGUS73 KTOP 030446
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1146 PM CDT WED APR 2 2014

KSC003-030745-
/O.CON.KTOP.FF.W.0001.000000T0000Z-140403T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDERSON-
1146 PM CDT WED APR 2 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHERN ANDERSON COUNTY...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER SOUTHERN 
ANDERSON COUNTY. RADAR ESTIMATES THAT AN ADDITIONAL 1 TO 2 INCHES OF 
RAIN HAS FALLEN WITH THE POTENTIAL FOR A COUPLE MORE INCHES BEFORE 
THE RAIN ENDS. FOR THE NIGHT RAINFALL ESTIMATES SHOW ANYWHERE FROM 4 
TO 6 INCHES OF RAIN HAS FALLEN IN AND AROUND COLONY...LONE ELM AND 
KINCAID. IF FLASH FLOODING IS NOT ALREADY OCCURRING...IT IS LIKELY 
TO BEGIN SHORTLY. 

LOCATIONS IMPACTED INCLUDE...
COLONY...KINCAID AND LONE ELM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

&&

LAT...LON 3825 9507 3803 9508 3804 9552 3807 9551
      3837 9506 3826 9506

$$
370 
WGUS73 KTOP 030454
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1154 PM CDT WED APR 2 2014

KSC003-030745-
/O.CON.KTOP.FF.W.0001.000000T0000Z-140403T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDERSON-
1154 PM CDT WED APR 2 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHERN ANDERSON COUNTY...

AT 1149 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING FROM 600 ROAD SOUTH TO THE ALLEN COUNTY LINE. SEVERAL ROADS 
ARE FLOODING WITH WATER FLOWING OVER THEM. 

LOCATIONS IMPACTED INCLUDE...
COLONY...KINCAID AND LONE ELM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO
CROSS FLOWING WATER IN A CAR OR ON FOOT.

&&

LAT...LON 3825 9507 3803 9508 3804 9552 3807 9551
      3837 9506 3826 9506

$$
850 
WGUS73 KTOP 030701
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
201 AM CDT THU APR 3 2014

KSC003-030745-
/O.CON.KTOP.FF.W.0001.000000T0000Z-140403T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDERSON-
201 AM CDT THU APR 3 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHERN ANDERSON COUNTY...

AT 151 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING OVER THE WARNED AREA. HIGHWAY 58 WEST OF COLONY IS CLOSED 
DUE TO RISING WATER ON THE INDIAN CREEK IN SOUTHWEST ANDERSON 
COUNTY. ADDITIONALLY RADAR SHOWS RAIN AMOUNTS RANGE FROM 3 TO 6 
INCHES ACROSS SOUTHEAST PORTIONS OF THE COUNTY...LIKELY CAUSING 
ADDITIONAL FLASH FLOODING. 

LOCATIONS IMPACTED INCLUDE...
COLONY...KINCAID AND LONE ELM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. TURN AROUND 
AND DONT DROWN. 

&&

LAT...LON 3825 9507 3803 9508 3804 9552 3807 9551
      3837 9506 3826 9506

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 6:37 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Apr 2, 6:37 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
637 PM CDT Wed Apr 2 2014

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Thursday)
Issued at 311 PM CDT WED APR 2 2014

Main focus for the short term is on the timing and tracking of
showers and thunderstorms as a low pressure system advances into
the forecast area. As of 20z, the center of the surface low was over
northeast New Mexico with a fairly stationary warm front located
just south of the KS/OK border. A very notable dryline was situated
across far western Oklahoma where dewpoints ranged from 9F at Gage,
OK to 59F near Canute, OK, with the triple point located just
northeast of Gage, OK. While the entire forecast area has been
blanketed by a low, dense stratus deck all day, cloud cover has been
gradually diminishing across northern Oklahoma and southern Kansas
this afternoon. As a result, temperatures as of 20z across southern
Kansas had warmed up into the low/mid 70s just north of the warm
front while locations in the warm sector across Oklahoma had
temperatures into the low/mid 80s with breezy southerly winds.
Across the forecast area, the cloud cover has greatly limited the
diurnal heating with readings in the low/mid 40s over northern
Kansas and into the mid/upper 50s across east central Kansas.

Visible satellite imagery shows that the cloud cover should start
diminishing over east central Kansas by mid to late afternoon, which
will likely result in a late-day warm-up of temperatures into the
low/mid 60s across that area. Models show this warm front slowly
lifting northward into southeast Kansas late this afternoon/early
this evening and into east central Kansas by late tonight. With
increasing instability from the clearing skies, short-range models
show some scattered convection likely beginning to develop near the
OK/KS between 20z-22z where there was roughly 2500-3500 J/kg of
surface-based CAPE and generally 50-60kts of effective shear. As the
boundary slowly lifts northward, we may start seeing this scattered
convection initiate across the far southeastern portions of the
forecast area between 6-8pm. Depending upon how far north this
boundary tracks, there is the potential for some of this convection
to become surface-based with strong to severe thunderstorms likely.
The primary threats with this activity over the far SE corner of the
forecast area will be large hail and damaging winds, but cannot rule
out the potential for an isolated tornado. The last few runs of the
HRRR/RAP have shown another line of thunderstorms initiating further
north near I-70 between 01z-03z tonight and lifting northward
through the evening and overnight hours. This activity is probably
going to initiate off of an elevated boundary near 850mb and be
supported by good isentropic lift in the 295k-305k layer. Expect any
thunderstorms that develop near this boundary aloft to remain
elevated, so the primary threat would be large hail (and possibly
some stronger winds) with the strongest storms. The threat for
severe thunderstorms looks to diminish by late tonight/early
overnight with these evening thunderstorms expected primarily across
the eastern half of the forecast area. However, models show
isentropic lift ramping up overnight across central Kansas which
should support additional shower and thunderstorm development across
north central Kansas overnight. This activity should continue to
spread across northern Kansas through the day on Thursday as the surface low
lifts northeastward into eastern Kansas. This low is progged to
track east of the area by Thursday night with a dry slot likely
developing across portions of central and east central Kansas,
diminishing the potential for additional precipitation during the
afternoon hours over that area. With the associated cold front
quickly progressing east of the area late Thursday afternoon, models
are suggesting that the initiation of strong to severe thunderstorms
along this boundary should hold off until it moves into Missouri.
While a few stronger storms cannot be ruled out Thursday afternoon
along this boundary across far eastern Kansas, the potential at this
time seems low.

As for temperatures, the continued cloud cover will limit
radiational cooling tonight with lows likely only dropping into the
low/mid 40s over north central Kansas to the mid/upper 50s across
far east central Kansas. With the passage of the cold front on
Thursday, far eastern Kansas should remain in the warm sector with
southerly flow for much of the day, boosting temperatures into the
mid/upper 60s to low 70s, while across north central Kansas
northwesterly winds behind the front will become breezy with
temperatures decreasing during the afternoon and highs only getting
into the upper 40s/low 50s.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 311 PM CDT WED APR 2 2014

Thursday night, the upper level trough across central NE extending
southward into the TX PNHDL will lift northeast across the eastern
plains into the Upper Midwest by late 12Z FRI.

A fairly broad dry slot will lift northeast across much of the CWA
during the evening hours. North central KS may see the southeast
portion of the TROWAL, on the west side of the upper trough, move
northeast during the evening hours. The light rain may mix with
or even change over to light snow before ending during the evening
hours of Thursday within the TROWAL region of north central KS.
The remainder of the CWA may see sprinkles or light showers
through the evening hours. Once the H5 trough axis shifts
northeast of the CWA stronger isentropic downglide will begin to
clear skies from southwest to northeast across the CWA towards
sunrise.

Friday, will be a cooler day as a surface ridge of high pressure
builds southward across the central plains. Highs will only reach the
lower to mid 50s. Skies will become mostly sunny and the north
winds of 15 to 25 MPH with gusts of 25 to 30 MPH will diminish
through the late afternoon hours.

Friday night and Saturday, The surface ridge will move east into the
east central conus. Southerly winds will warm high temperatures on
Saturday into the lower to mid 60s.

Sunday through Monday. An upper level trough will move east across
the southwestern US into the southern plains. The deeper gulf
moisture will only reach southern and central OK before 850 winds
veer more to the southwest, which will cause the deeper gulf
moisture to advect farther east of the CWA across AR into the
central MS river valley. There will be enough ascent for isolated to
scattered showers through the period, though the stronger ascent
will be located across TX and OK.

Monday night through Tuesday Night, a longer wave-length upper level
trough will develop along the mid and lower MS river valley. Minor
H5 troughs will dig southeast across the plains during the period.
There may be occasional showers or sprinkles through the period.
Cloud cover and northerly surface winds will keep highs in the upper
50s to lower 60s and nighttime lows will only drop into the upper
30s to mid 40s.

Wednesday, the upper level trough across the central and lower MS
river valley will shift east as an upper level ridge across the
western conus expands east. Skies will become mostly sunny as
surface winds shift to the south. Highs will warm into the mid to
upper 60s.

&&

.AVIATION...(For the 00Z TAFs through 00Z Thursday Evening)
Issued at 623 PM CDT WED APR 2 2014

LIFR conditions currently at KTOP/KFOE/KMHK will continue at LIFR
to VLIFR as a warm front continues to lift northward through the
evening. Visibilities are expected to fall between 1/2SM and 1/4SM
as low levels saturate. Expect scattered thunderstorms located
over east central KS to continue to develop and spread northward
across the area, primarily from 03Z-15Z. Convection should be
scattered in nature so timing on arrival of TSRA will need to be
refined and amended. As the surface low tracks overhead Thursday,
winds shift towards the south while holding cigs in the IFR
category. A cold front arrives towards the end of the forecast
period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Hennecke
LONG TERM...Gargan
AVIATION...Bowen
Hazardous weather outlook, Apr 2, 3:34 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
334 PM CDT WED APR 2 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-032045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
334 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EAST
CENTRAL KANSAS LATE THIS AFTERNOON INTO THIS EVENING...WITH AREAS
ALONG AND SOUTHEAST OF INTERSTATE 35 AT GREATER RISK FOR SEVERE
STORMS. HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT...ALTHOUGH
AN ISOLATED TORNADO CANNOT BE RULED OUT.

ANOTHER LINE OF THUNDERSTORMS MAY DEVELOP NEAR INTERSTATE 70 BY MID
EVENING AND LIFT NORTHWARD LATE TONIGHT INTO THE OVERNIGHT HOURS.
THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES CONTINUE ACROSS THE AREA INTO THURSDAY.
THERE IS A SLIGHT CHANCE FOR SOME STRONGER STORMS TO DEVELOP
ACROSS FAR EASTERN KANSAS MID TO LATE THURSDAY AFTERNOON AS A COLD
FRONT TRACKS EASTWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS EAST CENTRAL KANSAS THIS
EVENING.

In the hours before

Local storm report, Apr 2, 10:14 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1014 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             8 ESE GARNETT           38.26N 95.10W
04/02/2014  E1.00 INCH       ANDERSON           KS   TRAINED SPOTTER

            DELAYED REPORT

&&

PHILLIPS
Local storm report, Apr 2, 10:18 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1018 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             ST. GEORGE              39.19N 96.42W
04/02/2014  E0.75 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

&&

PHILLIPS
Local storm report, Apr 2, 10:28 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1028 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             WAMEGO                  39.20N 96.31W
04/02/2014  E0.88 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

&&

WOLTERS
Local storm report, Apr 2, 10:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1045 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HAIL             ST. GEORGE              39.19N 96.42W
04/02/2014  E1.00 INCH       POTTAWATOMIE       KS   PUBLIC

            DELAYED REPORT

&&

JB
Local storm report, Apr 2, 10:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1046 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             1 NNE ST. MARYS         39.21N 96.06W
04/02/2014  E1.00 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

            HAIL COVERING THE GROUND

&&

PHILLIPS
Local storm report, Apr 2, 10:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1047 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             5 NW ROSSVILLE          39.19N 96.02W
04/02/2014  E1.75 INCH       SHAWNEE            KS   TRAINED SPOTTER

&&

JB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:00 PM CDTSevere Thunderstorm WarningTOPAnderson45 min
Apr 2, 7:21 PM CDTSevere Thunderstorm WarningTOPAnderson24 min
Apr 2, 7:43 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin47 min
Apr 2, 8:03 PM CDTSevere Thunderstorm WarningTOPFranklin27 min
Apr 2, 8:12 PM CDTSevere Thunderstorm WarningTOPAnderson48 min
Apr 2, 8:26 PM CDTSevere Thunderstorm WarningTOPDickinson49 min
Apr 2, 8:51 PM CDTSevere Thunderstorm WarningTOPFranklin39 min
Apr 2, 9:05 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary40 min
Apr 2, 9:11 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin49 min
Apr 2, 9:12 PM CDTSevere Thunderstorm WarningTOPAnderson33 min
Apr 2, 9:24 PM CDTSpecial Weather StatementTOPDickinson21 min
Apr 2, 9:43 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee47 min
Apr 2, 9:46 PM CDTSpecial Weather StatementTOPGeary29 min
Apr 2, 10:35 PM CDTSevere Thunderstorm WarningTOPWabaunsee40 min
Apr 2, 10:36 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee39 min
Apr 2, 10:42 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey63 min
Apr 2, 10:55 PM CDTSpecial Weather StatementTOPOsage35 min
Apr 2, 11:02 PM CDTSevere Thunderstorm WarningTOPShawnee28 min
Apr 2, 11:09 PM CDTSpecial Weather StatementTOPPottawatomie36 min
Apr 2, 11:32 PM CDTSpecial Weather StatementTOPRiley28 min
Apr 2, 11:41 PM CDTSpecial Weather StatementTOPJackson34 min
Apr 2, 11:41 PM CDTSevere Thunderstorm WarningTOPAnderson64 min
Apr 2, 11:51 PM CDTSpecial Weather StatementTOPWashington24 min
Apr 3, 12:01 AM CDTSevere Thunderstorm WarningTOPJefferson29 min
Apr 3, 12:09 AM CDTSevere Thunderstorm WarningTOPDickinson, Morris51 min
Apr 3, 12:41 AM CDTSpecial Weather StatementTOPRepublic34 min
Apr 3, 12:43 AM CDTSpecial Weather StatementTOPClay32 min
Apr 3, 12:55 AM CDTSpecial Weather StatementTOPWashington35 min
Apr 3, 1:23 AM CDTSpecial Weather StatementTOPWashington37 min
Apr 3, 1:43 AM CDTSpecial Weather StatementTOPMarshall32 min
Apr 3, 2:25 AM CDTSpecial Weather StatementTOPNemaha35 min
Apr 3, 2:33 AM CDTSpecial Weather StatementTOPMarshall27 min
Apr 3, 2:43 AM CDTAreal Flood WarningTOPAnderson4 hr
Apr 3, 7:00 AM CDTAreal Flood AdvisoryTOPAnderson3 hr
Apr 3, 10:00 AM CDTAreal Flood AdvisoryTOPAnderson6 hr

Nearby

Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.